Ukrainian Mathematical Journal

, Volume 58, Issue 11, pp 1656–1672 | Cite as

On the correct solvability of the Dirichlet problem for operator differential equations in a Banach space

  • V. M. Horbachuk
  • M. L. Horbachuk


We investigate the structure of solutions of an equation y″(t) = By(t), where B is a weakly positive operator in a Banach space \(\mathfrak{B}\), on the interval (0, ∞) and establish the existence of their limit values as t → 0 in a broader locally convex space containing \(\mathfrak{B}\) as a dense set. The analyticity of these solutions on (0, ∞) is proved and their behavior at infinity is studied. We give conditions for the correct solvability of the Dirichlet problem for this equation and substantiate the applicability of power series to the determination of its approximate solutions.


Banach Space Entire Function Vector Function Dirichlet Problem Positive Operator 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    L. V. Kantorovich and G. P. Akilov, Functional Analysis in Normed Spaces [in Russian], Fizmatgiz, Moscow (1959).Google Scholar
  2. 2.
    E. Nelson, “Analytic vectors,” Ann. Math., 70, No. 3, 572–615 (1959).CrossRefGoogle Scholar
  3. 3.
    R. W. Goodman, “Analytic and entire vectors for representations of the Lie groups,” Trans. Amer. Math. Soc., 143, 55–76 (1969).zbMATHCrossRefMathSciNetGoogle Scholar
  4. 4.
    Ya. V. Radyno, “Space of vectors of exponential type,” Dokl. Akad. Nauk Belorus. SSR, 27, No. 9, 791–793 (1983).zbMATHMathSciNetGoogle Scholar
  5. 5.
    V. I. Gorbachuk and A. V. Knyazyuk, “Limit values of solutions of operator differential equations,” Usp. Mat. Nauk, 44, No. 3, 55–91 (1989).MathSciNetGoogle Scholar
  6. 6.
    N. Dunford and J. T. Schwartz, Linear Operators. Pt. 1: General Theory, Interscience, New York (1958).Google Scholar
  7. 7.
    A. V. Balakrishnan, Applied Functional Analysis [Russian translation], Nauka, Moscow (1980).zbMATHGoogle Scholar
  8. 8.
    V. I. Gorbachuk and M. L. Gorbachuk, Boundary-Value Problems for Operator Differential Equations, Kluwer, Dordrecht (1991).Google Scholar
  9. 9.
    M. L. Gorbachuk and Yu. G. Mokrousov, “On density of some sets of infinitely differentiable vectors of a closed operator on a Banach space,” Meth. Funct. Anal. Top., 8, No. 1, 23–29 (2002).zbMATHMathSciNetGoogle Scholar
  10. 10.
    I. M. Gel’fand and G. E. Shilov, Spaces of Test and Generalized Functions [in Russian], Vol. 2, Fizmatgiz, Moscow (1958).Google Scholar
  11. 11.
    M. L. Horbachuk and V. I. Horbachuk, “On one generalization of the Berezanskii evolution criterion for the self-adjointness of operators,” Ukr. Mat. Zh., 52, No. 5, 608–615 (2000).CrossRefGoogle Scholar
  12. 12.
    H. Komatsu, “Fractional powers of operators,” Pacif. J. Math., 19, No. 2, 285–346 (1966).zbMATHMathSciNetGoogle Scholar
  13. 13.
    S. G. Krein, Linear Differential Equations in a Banach Space [in Russian], Nauka, Moscow (1967).Google Scholar
  14. 14.
    B. Ya. Levin, Distribution of Roots of Entire Functions [in Russian], Gostekhizdat, Moscow (1956).Google Scholar

Copyright information

© Springer Science+Business Media, Inc. 2006

Authors and Affiliations

  • V. M. Horbachuk
    • 1
  • M. L. Horbachuk
    • 2
  1. 1.Kyiv Polytechnic InstituteKyiv
  2. 2.Institute of MathematicsUkrainian Academy of SciencesKyiv

Personalised recommendations